Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A two-point boundary value problem with jumping nonlinearities


Author: Alfonso Castro B.
Journal: Proc. Amer. Math. Soc. 79 (1980), 207-211
MSC: Primary 34B10
MathSciNet review: 565340
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a certain two point BVP with jumping nonlinearities has a solution. Our result generalizes that of [2]. We use variational methods which permit giving a minimax characterization of the solution. Our proof exposes the similarities between the variational behavior of this problem and that of other semilinear problems with noninvertible linear part (see [5]).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B10

Retrieve articles in all journals with MSC: 34B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0565340-1
Keywords: Critical point, weak solution, jumping nonlinearities
Article copyright: © Copyright 1980 American Mathematical Society